# SDR DALA2018090705500

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 1,253 hours, 113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON LEFT SIDE OF CABIN. REPLACED RCCB 1023XP.
